MathSciNet Relay Station
MathSciNet bibliographic data
MR1718757 17B67 (17A32 17B55)
Gao, Yun The second Leibniz homology group for Kac-Moody Lie algebras. Bull. London Math. Soc. 32 (2000), no. 1, 25–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement